Distribution of crossings of level in a busy cycle of the M/G/1 queue
Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 1, pp. 75-81
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1968__4_1_75_0,
author = {Cohen, J. W. and Greenberg, I.},
title = {Distribution of crossings of level $K$ in a busy cycle of the {M/G/1} queue},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {75--81},
year = {1968},
publisher = {Gauthier-Villars},
volume = {4},
number = {1},
mrnumber = {232465},
zbl = {0162.49401},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1968__4_1_75_0/}
}
TY - JOUR AU - Cohen, J. W. AU - Greenberg, I. TI - Distribution of crossings of level $K$ in a busy cycle of the M/G/1 queue JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1968 SP - 75 EP - 81 VL - 4 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1968__4_1_75_0/ LA - en ID - AIHPB_1968__4_1_75_0 ER -
%0 Journal Article %A Cohen, J. W. %A Greenberg, I. %T Distribution of crossings of level $K$ in a busy cycle of the M/G/1 queue %J Annales de l'I.H.P. Probabilités et statistiques %D 1968 %P 75-81 %V 4 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1968__4_1_75_0/ %G en %F AIHPB_1968__4_1_75_0
Cohen, J. W.; Greenberg, I. Distribution of crossings of level $K$ in a busy cycle of the M/G/1 queue. Annales de l'I.H.P. Probabilités et statistiques, Tome 4 (1968) no. 1, pp. 75-81. http://geodesic.mathdoc.fr/item/AIHPB_1968__4_1_75_0/
